MathSciNet Relay Station
MathSciNet bibliographic data
MR1719798 (2000i:35124) 35L70 (35B45)
Bahouri, Hajer; Chemin, Jean-Yves Équations d'ondes quasilinéaires et estimations de Strichartz. (French) [Quasilinear wave equations and Strichartz estimates] Amer. J. Math. 121 (1999), no. 6, 1337–1377.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement